# SDR WRNA200700019

- Difficulty date: February 10, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 2348 S51r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN WAS FOUND BULGED AT STA 2348 AT STRINGER 51R.  REPAIRED STRINGER, FAILSAFE STRAP, SHEAR TIE, FRAME WEB AND FRAME IAW SRM, 53-10-02, 53-10-03 FIG 1, 51-40-04, MM 51-21-00, KM DRAWING 531007003-1 AND EA 01-07017.
